WIT Press


Estimation Of The Nonlinear Mathematical Model Of The Contact Joint Based On Experimental Data

Price

Free (open access)

Paper DOI

10.2495/CON990511

Volume

24

Pages

10

Published

1999

Size

727 kb

Author(s)

Janusz Skrodzewicz

Abstract

The article presents the method of estimation of the nonlinear mathematical model of the contact joint weakly loaded in the normal direction. The structure of the model was determined on the basis of the signal analysis obtained from the experiment in the frequency domain. Forms of the model components were determined using methods of the linear regression. The nonlinear mathematical model of the contact joint with parameters which represent damping is a coefficient for all independent variables. 1 Introduction Contact joints weakly loaded in the normal direction are commonly used in different technical applications for instance in joints of technological equipment. The physical phenomena which describe motion

Keywords